# SDR GLBA20100205G

- Difficulty date: February 2, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 37,238 hours, 40,190 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX A CRACK WAS FOUND ON STRINGER 10 ON THE LT WING AT WS Y-4533 CRACK APPROX 2" IN LENGTH.  MX REPAIRED THE AFFECTED AREA IAW EO 10-120-57-001. RII INSPECTIONS COMPLIED WITH IAW  EO 10-120-57-001. MATERIALS UTILIZED ARE INCLUDED IN THE EO.
